Über stabile Körpersysteme
Compositio Mathematica, Tome 15 (1962-1964), pp. 119-126.
@article{CM_1962-1964__15__119_0,
     author = {Fejes T\'oth, L. and Heppes, A.},
     title = {\"Uber stabile {K\"orpersysteme}},
     journal = {Compositio Mathematica},
     pages = {119--126},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     zbl = {0118.17403},
     mrnumber = {161227},
     language = {de},
     url = {http://www.numdam.org/item/CM_1962-1964__15__119_0/}
}
TY  - JOUR
AU  - Fejes Tóth, L.
AU  - Heppes, A.
TI  - Über stabile Körpersysteme
JO  - Compositio Mathematica
PY  - 1962-1964
DA  - 1962-1964///
SP  - 119
EP  - 126
VL  - 15
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1962-1964__15__119_0/
UR  - https://zbmath.org/?q=an%3A0118.17403
UR  - https://www.ams.org/mathscinet-getitem?mr=161227
LA  - de
ID  - CM_1962-1964__15__119_0
ER  - 
Fejes Tóth, L.; Heppes, A. Über stabile Körpersysteme. Compositio Mathematica, Tome 15 (1962-1964), pp. 119-126. http://www.numdam.org/item/CM_1962-1964__15__119_0/